We address the problem of computing the generators of the ideal of an irreducible parametric variety V to the computation of the generators of the ideal of a suitable finite set of points on V. In particular we consider the case of general parametric surfaces and threefolds and of general parametric surfaces represented by polynomials with base points.

Chiantini, L., Orecchia, F., & Ramella, I. (2004). Maximal rank and minimal generation of some parametric variety. JOURNAL OF PURE AND APPLIED ALGEBRA, 186, 21-31 [10.1016/S0022-4049(03)00122-1].

Maximal rank and minimal generation of some parametric variety

CHIANTINI, LUCA;
2004

Abstract

We address the problem of computing the generators of the ideal of an irreducible parametric variety V to the computation of the generators of the ideal of a suitable finite set of points on V. In particular we consider the case of general parametric surfaces and threefolds and of general parametric surfaces represented by polynomials with base points.
File in questo prodotto:
File Dimensione Formato  
0Parametric.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 236.81 kB
Formato Adobe PDF
236.81 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/8994
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo